MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Joint Impingement (4834)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) infinity with adaptis (itar2) study.(b)(6) 2023 narrative of adverse event: the patient is a 64 y.O.Year old male who is here for follow up of left tar.He reports continued paresthesias at the dorsal forefoot and pain at the medial ankle.His pain is overall better compared to pre-surgery.On pe, ankle motion is 10 degrees dorsiflexion, 40 degrees plantarflexion.X-rays show the total ankle prosthesis appears stable, no evidence of loosening, fractures, and in acceptable alignment.There appears to be bony impingement at the tip of the medial malleolus w/ the talus.I suspect that his pain is due to medial ankle impingement.Our next step would be to either have him undergo a diagnostic injection of numbing medicine into the medial ankle versus sending him for a spect scan.He elects to proceed w/ the diagnostic injection.He was advised to be very active during the next 24 hours and work on ankle pumps to determine the level of relief from the injection.Future operative treatment would consist of a medial ankle gutter debridement if the injection were to provide relief.Injection: left ankle joint.After informed consent was obtained, the injection site was prepped with betadine and alcohol.Then a solutions each containing 3 ml of 0.25% marcaine kenalog and 3 ml of 1% lidocaine were infused about the medial gutter.Sterile needles and two 3-ml syringes were used.Hemostasis was obtained and a band-aid was applied.The patient was counseled to expect immediate pain relief and then a period of soreness until the steroid takes effect.
 
Additional Manufacturer Narrative
The reported event not be confirmed since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6) infinity with adaptis (itar2) study.(b)(6) 2023: narrative of adverse event: the patient is a 64 y.O.Year old male who is here for follow up of left tar.He reports continued paresthesias at the dorsal forefoot and pain at the medial ankle.His pain is overall better compared to pre-surgery.On pe, ankle motion is 10 degrees dorsiflexion, 40 degrees plantarflexion.X-rays show the total ankle prosthesis appears stable, no evidence of loosening, fractures, and in acceptable alignment.There appears to be bony impingement at the tip of the medial malleolus w/ the talus.I suspect that his pain is due to medial ankle impingement.Our next step would be to either have him undergo a diagnostic injection of numbing medicine into the medial ankle versus sending him for a spect scan.He elects to proceed w/ the diagnostic injection.He was advised to be very active during the next 24 hours and work on ankle pumps to determine the level of relief from the injection.Future operative treatment would consist of a medial ankle gutter debridement if the injection were to provide relief.Injection: left ankle joint - after informed consent was obtained, the injection site was prepped with betadine and alcohol.Then a solutions each containing 3 ml of 0.25% marcaine kenalog and 3 ml of 1% lidocaine were infused about the medial gutter.Sterile needles and two 3-ml syringes were used.Hemostasis was obtained and a band-aid was applied.The patient was counseled to expect immediate pain relief and then a period of soreness until the steroid takes effect.

Brand Name
INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23355586
Report Number3010667733-2025-01211
Device Sequence Number21048726
Product Code HSN
UDI-Device Identifier00889797069670
UDI-Public(01)00889797069670(11)210303(17)290301(10)1702976
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680005
Device Lot Number1702976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight93 KG